Zhang, Guoqing and Gu, Tongmu (2018) Stable solitary waves for a class of nonlinear Schrödinger system with quadratic interaction. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (97). pp. 1-14. ISSN 1417-3875
|
Text
p6962.pdf Download (440kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/p6962.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 20 Dec 2019 08:07 |
Last Modified: | 20 Dec 2019 08:17 |
URI: | http://real.mtak.hu/id/eprint/104656 |
Actions (login required)
![]() |
Edit Item |